# SDR AALA2020081769023

- Difficulty date: June 30, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5397487100000
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR SUPPORT FOUND TO HAVE CORROSION AT FRAME C65 FROM L38 TO BL0. REMOVED AND REPLACED CARGO FLOOR SUPPORT.
